# SDR SWAA2012032902665

- Difficulty date: March 27, 2012
- Submitted: March 29, 2012
- Operation: Air carrier
- Aircraft: N213WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34217
- Aircraft time: 25,057 hours, 14,764 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 207377
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT EEPLS LENS CRACKED AT ROW 22.  REMOVED AND REPLACED LENS PER AMM.
